# SDR SWIA201437252

- Difficulty date: April 18, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,567 hours, 19,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT WEB BEAM LBL 9.0 ON BS 559.  C-CHECK COMPLIED WITH STRUCTURAL REPAIRS AS REQUIRED IAW REO.
